# SDR UPS04M43158

- Difficulty date: July 19, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 34,333 hours, 5,038 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, HORIZONTAL STAB NR 2 BARREL NUT HOLE RIGHT FOUND CORRODED ON BOTTOM & BEARING SURFACE.  CORROSION AT NR 2 BARREL NUT HOLE RIGHT, BLEND, REMOVED & REAMED TO 1.035 INCH FOUND OUT LIMIT.  FAB SLEEVE BUSHING PER EO MD11-5510-19409-H.  APPLIED SEALANT PR1422B1/2 AT BLEND AREA & INSTALLED SLEEVE BUSHING AT BARREL NUT HOLE NR 2 RIGHT PER EO MD11-5510-19409-H.  REPAIR CUTOUT AT BARREL NUT HOLE NR 2 RIGHT PER EO MD11-55 10-194O9-H & EN:1255-04, FOUND WITHIN LIMIT & SATISFACTORY.
